MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. VENTED NEEDLE; NEEDLE, ASPIRATION AND INJ

B. BRAUN MEDICAL INC. VENTED NEEDLE; NEEDLE, ASPIRATION AND INJ
Model Number 415072
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: end user reports that a brown speck was noted on the hub.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was provided for further evaluation.Visual examination of the photo confirmed a dark foreign particulate on the hub of the vented needle.Incidents of this nature are attributed to operator oversight during the inspection and packaging of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.A historical review of the customer complaint database dating back one year revealed no trends of this nature against this finished good item or lot number.Therefore, no formal corrective action is warranted at this time.However, all available information regarding this occurrence has been forwarded to the appropriate manufacturing business unit in order to heighten awareness.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
VENTED NEEDLE
Common Device Name
NEEDLE, ASPIRATION AND INJ
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10055800
Report Number2523676-2020-00130
Device Sequence Number16967242
Product Code GAA
UDI-Device Identifier04022495769893
UDI-Public04022495769893
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number415072
Device Catalogue Number415072
Device Lot Number0061706964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1